Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 301319, 6 pages
http://dx.doi.org/10.1155/2013/301319
Research Article

Eigenvalue for Densely Defined Perturbations of Multivalued Maximal Monotone Operators in Reflexive Banach Spaces

Department of Public Health, Western Kentucky University, 1906 College Heights Boulevard, Bowling Green, KY 42104, USA

Received 7 November 2012; Accepted 8 January 2013

Academic Editor: Jen-Chih Yao

Copyright © 2013 Boubakari Ibrahimou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Pascali and S. Sburlan, Nonlinear Mappings of Monotone Type, Martinus Nijhoff Publishers, The Hague, The Netherlands, 1978. View at MathSciNet
  2. A. G. Kartsatos and I. V. Skrypnik, “A new topological degree theory for densely defined quasibounded (S˜+)-perturbations of multivalued maximal monotone operators in reflexive Banach spaces,” Abstract and Applied Analysis, vol. 2005, no. 2, pp. 121–158, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  3. E. Zeidler, Functional Analysis and Its Applications, vol. II/B, Springer, New York, NY, USA, 1990.
  4. D. R. Adhikari and A. G. Kartsatos, “Topological degree theories and nonlinear operator equations in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 4, pp. 1235–1255, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. E. Browder and P. Hess, “Nonlinear mappings of monotone type in Banach spaces,” Journal of Functional Analysis, vol. 11, pp. 251–294, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. V. Petryshyn, Approximation-Solvability of Nonlinear Functional and Differential Equations, vol. 171 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1993. View at MathSciNet
  7. A. G. Kartsatos and J. Quarcoo, “A new topological degree theory for densely defined (S+)L-perturbations of multivalued maximal monotone operators in reflexive separable Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 8, pp. 2339–2354, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A. G. Kartsatos and I. V. Skrypnik, “On the eigenvalue problem for perturbed nonlinear maximal monotone operators in reflexive Banach spaces,” Transactions of the American Mathematical Society, vol. 358, no. 9, pp. 3851–3881, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Berkovits, “On the degree theory for densely defined mappings of class (S+)L,” Abstract and Applied Analysis, vol. 4, no. 3, pp. 141–152, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet